# SDR SWIA201334137

- Difficulty date: July 31, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 29,280 hours, 23,715 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Rail
- Condition: Cracked
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLUID LEAKING FROM AFT EQUIPMENT BAY, APU SHUT DOWN & RECEIVED AN APU BOTTLE LOW WARNING.  FLT#4570 REPLACED CRACKED, AT FLARE, PRIMARY FUEL RAIL IAW CMM.  PN ON/OFF 3830155-2 & SN ON/OFF NSN.
